# SDR SWAA2024021351466

- Difficulty date: February 11, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 37,164 hours, 17,560 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: UNKNOWN
- Condition: Faulty
- Location: Mlg Uplock
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH LDG GEAR WAS LOWERED AND LT MAIN DISAGREED WITH HANDLE POSITION. NOSE & RT MAIN GREEN/ LEFT MAIN RED AND NO GREEN GEAR LT ON OVERHEAD FOR LT MAIN. RAN QRH FOR LANDING GEAR DISAGREE; PULLED MANUAL EXTENSION AND GOT GREEN LT ON LT MAIN AND OVERHEAD.<[01] OK TO CONTINUE PER MEL 32-16-01 SP#1;[02] REMOVED AND REPLACED L/H MLG UPLOCK ACTUATOR AS PER AMM 32-32-41. OPS CHECK GOOD!
